# SDR QXEA2009120101016

- Difficulty date: November 28, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 21,254 hours, 21,772 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK -  LT ELEVATOR L/E HAS SEVERAL GOUGES AT STA YH130.400.   REMOVED L/E AND INSTALLED AND SEALED NEW LT ELEVATOR L/E.
